# SDR Y3AR093654

- Difficulty date: February 22, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Aircraft time: 2,092 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Casting
- Part number: 206021103106
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,092 hours
- Component: Horizontal Stab
- Component part number: 407023801111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORZ STAB WAS REMOVED FOR DAMAGE TO BOOM ASSY. WHEN FIN ASSY WAS REMOVED TOP AFT 5.
